# SDR MALA030104

- Difficulty date: January 4, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 201298302
- Condition: Fire
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

WHILE PARKING AFTER FLIGHT, LT O/B BRAKE FAN APPEARS TO BE ON FIRE, MAKING SMOKE, FLAMES AND SPARKS.  WHILE PARKING AT GATE LT O/B BRAKE FAN PRODUCING SPARKS AND FLAMES, STILL SMOKING 20 MIN AFTER.  LEFT BRAKE TEMP 250 C MAX.  MX REPLACED LT AXLE P/N 201298302, S/N ON 13808/01, LT I/B BRAKE P/N AHA2331-2, S/N ON VX102, S/N OFF WY099, LT I/B TIRE PH AHA1489 S/N ON VL065, S/N OFF VE006.  LT O/B TIRE P/N 1489, S/N ON WU052, S/N OFF VU076.  BRAKE FAN MOTOR P/N AHM9050, S/N ON 467138, ANTI-SKID TRANDUCER P/N ACM28076, S/N ON VC042 AND BRAKE FAN MOTOR HOUSING P/N AHM8109 IAW MAIN WHEEL TC 3240-502, BRAKE TC 3240-501, BRAKE FAN MOTOR AMM32-43-11-201 SKID TRANSDUCER AMM 32-41-44-201 AXLE AMM 32-10-31-401, OPS CK GOOD.
